International Journal of Advanced Education and Research

ISSN: 2455-5746

Vol. 2, Issue 1 (2017)

On the binary quadratic Diophantine equation y2=68x2+13

Author(s): K Meena, MA Gopalan, S Nandhini
Abstract: The binary quadratic equation represented by the positive pellian y2=68x2+13 is analysed for its distinct integer solutions. A few interesting relations among the solutions are given. Further, employing the solutions of the above hyperbola, we have obtained solutions of other choices of hyperbolas, parabolas and special Pythagorean triangle.
Pages: 59-63  |  1287 Views  435 Downloads
download hardcopy binder
library subscription
Journals List Click Here Research Journals